Title

On the occupation times in a delayed Sparre Andersen risk model with exponential claims

Document Type

Journal Article

Publication Details

Citation only

Jin, C., Li, S., & Wu, X. (2016). On the occupation times in a delayed Sparre Andersen risk model with exponential claims. Insurance: Mathematics and Economics, 71, 304-316.

Access the journal

© 2016 Elsevier B.V. All rights reserved.

ISSN

0167-6687

Abstract

In this paper, we study the joint Laplace transform of the occupation times in disjoint intervals until ruin in a delayed Sparre Andersen risk model with general inter-claim times and exponential claims. We extend the transformation method in the literature and apply the theoretical fluctuation techniques to derive an explicit expression of the joint Laplace transform under consideration. Further, with the presence of a constant dividend barrier, we derive explicit expressions for the Laplace transforms of the time of ruin and the non-dividend paying duration, namely the total length of non-dividend paying periods prior to ruin. This quantity is of practical interest but has not been studied in the literature to date. Within this paper, all of the Laplace transforms are expressed in terms of scale functions associated with the given spectrally negative Lévy process. Numerical examples are also provided at the end of this paper regarding the Laplace transform of the non-dividend paying duration to illustrate how the distribution of this occupation time behaves in response to varying parameters and the impact of delay on the occupation times comparing with an ordinary Sparre Andersen risk model.

This document is currently not available here.

Share

COinS
 

This document has been peer reviewed.